Vol 9, No 5 (2017)

e-Version First

Journal of Mathematics Research, Vol. 9, No. 5, October 2017 e-Version FirstTM

Table of Contents

Articles

Erick Ceasar Huang, Sharon Sherry Huang, Cheng-Hua Tsai
PDF
p1
Shareefa Eisa Ali Alhazmi
PDF
p18
Jesus Ferrer
PDF
p30
ALPER BULUT
PDF
p37
Hui Mei, Guoju Ye, Wei Liu, Yanrong Chen
PDF
p46
Keisuke Hakuta, Tsuyoshi Takagi
PDF
p54
Xingbo Wang
PDF
p61
Yevhen Kharchenko
PDF
p71
Jiang Wei
PDF
p87
Abdoul Djibril Diallo, Papa Cheikhou Diop, Mamadou Barry
PDF
p97
Abdolsattar Gholidahneh, Shaban Sedghi
PDF
p108
N. O. Al Atawi
PDF
p126


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.